# SDR SWIA2020082151945

- Difficulty date: July 1, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Plate
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP INBOARD FAIRING GUIDE PLATE ON THE OUTBOARD HINGE ARM IS CHAFED.    REMOVED AND INSTALLED A NEW FAIRING GUIDE PLATE ON THE LEFT WING INBOARD FLAP INBOARD FAIRING GUIDE PLATE ON THE OUTBOARD HINGE ARM REF. SRM
